# SDR SIMA200410102

- Difficulty date: March 30, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  ON MFG REPAIR STATEMENT DENT ID AS NR 10.  BETWEEN FUSELAGE STA 535, 560 AND SL 1504 AND 1505 FOUND TO BE BEYOND SRM LIMITS.  COMPLETELY REMOVED DAMAGE BY CREATING A CUTOUT.  FABRICATED A REPAIR DOUBLER FOR REPAIR.  REPAIR DONE IAW MFG STATEMENT.
